MathSciNet Relay Station
MathSciNet bibliographic data
MR759679 (86j:32048) 32G13 (32G10)
Fujiki, Akira On the Douady space of a compact complex space in the category ${\scr C}$. II. Publ. Res. Inst. Math. Sci. 20 (1984), no. 3, 461–489.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement